| Model Number |
620-0221510-01 |
| Medical Device Problem Codes |
Power Problem (3010); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unkown), the device restart/reboot itself multiple times.
Additional Manufacturer Narrative
This supplemental report is reporting the evaluation of the device and correcting information submitted on the initial report.Please reference b5 and h6: event description, medical device problem code
this report was inadvertently submitted as a duplicate.The reported event was originally reported under medwatch 1220908-2026-02822.